SIGNUP FOR OUR NEWSLETTER BELOW

easy returns

secure payment

satisfaction Guarnateed

  • Home
  • /
  • Shop
  • /
  • Extra-Strength Non-Aspirin (100/box)
  • Home
  • /
  • Shop
  • /
  • Extra-Strength Non-Aspirin (100/box)

Extra-Strength Non-Aspirin (100/box)

$7.95

Effective pain relief and fever reducer, contains 500 mg of Acetaminophen per tablet

Out of stock

Add to wishlist

Effective pain relief and fever reducer for individuals allergic to aspirin. Contains 500 mg of Acetaminophen per tablet. Compare to Extra Strength Tylenol?.

#111333 100/box
#111343 250/box

Weight3.1 oz
Dimensions4.5 × 4 × 2.5 in
Non-aspirin

, ,

Reviews

There are no reviews yet.

Be the first to review “Extra-Strength Non-Aspirin (100/box)”

Returning an item

We've updated our return policy

We offer secure payment

We accept the following payment methods:

Need any help?

Call Us:   (800) 480-5855

Workig Hours: 8 AM - 8 PM